MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MACRO NEEDLE HOLDER, 5 MM, 33 CM

KARL STORZ SE & CO. KG MACRO NEEDLE HOLDER, 5 MM, 33 CM
Model Number 26173KAL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, the device "broke".According to the preliminary investigation it broke on the joint of the jaws.No patient involvement reported.No death or (unanticipated) serious deterioration in state of health reported.

Brand Name
MACRO NEEDLE HOLDER, 5 MM, 33 CM
Common Device Name
MACRO NEEDLE HOLDER, 5 MM, 33 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23599671
Report Number9610617-2025-02116
Device Sequence Number15787146
Product Code GCJ
UDI-Device Identifier04048551098127
UDI-Public04048551098127
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K951060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26173KAL
Device Catalogue Number26173KAL
Device Lot NumberPK13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown